# SDR GAIA99211A

- Difficulty date: November 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 2612 · Fire Detection
- Part: Duct
- Part number: 652244421
- Condition: Ruptured
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM TOL, HAD A NR 1 ENGINE FIRE WARNING.  THE CAPTAIN DECLARED AN EMERGENCY AND RETURNED TO TOL.  THE AIRCRAFT LANED WITHOUT FURTHER PROBLEMS.  FOUND THE 8TH STAGE BLEED AIR SUPPLY DUCT RUPTURED.  ALSO, FOUND A PIECE OF THE DUCT STUCK IN THE THROTTLE LINKAGE.  REMOVED AND REPLACED THE 8TH STAGE BLEED AIR SUPPLY DUCT.  RAN ENGINE, OPERATIONALLY CHECKED THE THROTTLE, AND LEAK CHECKED THE THROTTLE, AND LEAK CHECKED THE NEW DUCT.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
